Skip to content

A cubic Hamiltonian system with meromorphic solutions

Research output: Contribution to journalArticlepeer-review

A Hamiltonian system in two dependent variables is presented with properties analogous to the Hamiltonian systems associated with the six Painlevé equations. Its solutions are meromorphic functions in the complex plane having only simple poles with three possible residues given by the third roots of unity. Like the Painlevé equations PI - PVI the system has families of rational solutions that can be obtained by applying Bäcklund transformations to certain seed solutions.
Original languageEnglish
Pages (from-to)307-317
JournalComputational Methods and Function Theory
Volume16
Issue number2
Early online date27 Oct 2015
DOIs
Publication statusPublished - Jun 2016

Documents

  • cmft15060

    Rights statement: The final publication is available at Springer via http://dx.doi.org/10.1007/s40315-015-0147-6.

    Accepted author manuscript (Post-print), 262 KB, PDF document

Related information

Relations Get citation (various referencing formats)

ID: 2907070